Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Transformation groups of the thermodynamic variables


Author: Wallace D. Hayes
Journal: Quart. Appl. Math. 4 (1946), 227-232
MSC: Primary 80.1X
DOI: https://doi.org/10.1090/qam/17675
MathSciNet review: 17675
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.1X

Retrieve articles in all journals with MSC: 80.1X


Additional Information

DOI: https://doi.org/10.1090/qam/17675
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society